On families of symmetric matrices

Bruce, J.W. (2003) On families of symmetric matrices. Moscow Mathematical Journal, 3 (2). pp. 335-360. ISSN 1609-4514

Item not available from this archive.

Abstract

In this paper we consider germs of smooth families of symmetric matrices. Using the natural notion of equivalence, that is smooth change of parameters and parameterised conjugation, we obtain a list of all simple germs and investigate their geometry.

Item Type: Article
Uncontrolled Keywords: Symmetric matrices, families of smooth mappings, singularities.
Subjects: Q Science > QA Mathematics
Date Deposited: 04 Dec 2010 17:57
URI: http://repository.edgehill.ac.uk/id/eprint/1532

Archive staff only

Item control page Item control page